# SDR ASAA2016040116207

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 7,987 hours, 2,588 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW F/O  REPORT, ACFT VEERED RT, DISCONNECTED AUTOPILOT TO LAND BY PILOT.  ACFT GROUNDED.  ACCOMPLISHED FAULT REVIEW, REF FIM 22-11, TASK 801, GROUP 20, NO FAULTS NOTED.  ACCOMPLISHED DFCS LAND VERIFY TEST, GROUP 49, REF AMM 22-11-00/201, OPS CHECK NORMAL.
